# SDR CA960205013

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2434 · DC Generator-Alternator
- Part: Controller
- Part number: 51911003
- Condition: Failed
- Location: Nr 3 Generator
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A, H

## Discrepancy

(CAN)DURING CRUISE #1 & #3 GENERATORS DROPPED OFF LINE. #2 GENERATOR INDICATED LOW FREQUENCY. #1 LOAD FREQUENCY CONTROLLER AND GENERATOR CONTROL UNIT REPLACED. #3 GENERATOR CONTROL UNIT REPLACED.
